# SDR R61A2022080900501

- Difficulty date: July 24, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N856RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000078
- Aircraft time: 44,872 hours, 27,144 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Pin
- Part number: 155PH12H1100
- Condition: Elongated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"MAJOR REPAIR" R/H H-STAB HINGE PIN SAFETY PIN BRACKET ELONGATED. REPAIRED IAW ETD2022-170-024996.
